# SDR AALA201705029048

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 29,188 hours, 10,191 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Burned
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DIVERTED CLT ACCOUNT OF VENT SKIN VALVE FAULT INDICATION, AFTER TAKE OFF. CREW DECLARED AN EMERGENCY AND LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE FOUND BURNT PINS ON CONNECTOR 20HQ-A. REPLACED CONNECTOR PER TSM 21-26-02. (SEE ALSO AALA201705029044).
